Pharmacy For Everyone
RM7.00
Germax Paracap Paracetamol Oral Suspension 60ml
Price RM7.00
Product SKU 001267
Brand Germax
Size (L x W x H) 5 cm x 5 cm x 10 cm
Availability Out Of Stock
Description

Administration/Dosage:
Children below 3 months: 5-10 mg /kg (on doctor’s advice only).
Children 3-11 months: 1/2 to 1 teaspoonful, 3-4 times / Day.
Children 1-5 years: 1-2 teaspoonful, 3- 4 times / Day.  


Indications:
Used to relieve fever and mild to moderate pain associated with conditions such as aches due to cold and flu, teething, post vaccination reactions, headaches, earache and toothache. 


Active Ingredients:
Acetaminophen (paracetamol). 


Avoid Using:
Hypersensitivity to Paracap Oral Suspension or any of its ingredients. 


Drug-drug Interactions:
Do not take any other Paracetamol-containing medicines at the same time. 


Storage:
Keep in room temperature. Avoid direct sunlight.


Caution:
Keep away from children.

Reviews (0)
view all
back
0
0 reviews